# SDR 95ZZZM235

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846CA
- Make and model: Beech 1900D
- Aircraft serial: UE49
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Lt Propeller
- Part time: 1,167 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT PROP, BLADE S/N 373MA, MISSING DE-ICE BOOT.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INSPECTION OF BLADE, IT WAS APPARENT, SUBMITTER STATES, THAT THE PROBLEM LIES WITH THE PAINT BEING APPLIED TO THE BLADES PRIOR TO BOOT INSTALLATION.  (M)
